# SDR CA190612006

- Difficulty date: June 12, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 18,082 hours
- Engine: Pwc PW150A
- System (JASC): 2730 · Elevator Control System
- Part: Guard
- Part number: 82760340002
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE A CABLE GUARD PIN BRACKET FOR THE RIGHT HAND ELEVATOR CABLE CIRCUIT WAS OBSERVED TO BE WORN AT THE GUARD PIN HOLE ALLOWING THE GUARD PIN TO SLIDE FROM THE HOLE AND THUS INEFFECTIVE. BRACKET TO BE REPLACED IAW THE SRM. AIRCRAFT HOURS: 19032, AIRCRAFT CYCLES: 17425. (TC# 20190612006)
